Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 39, NWS Charleston, WV

July 12, 2022Fayette County, Raleigh County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 12, 2022, 6:47 PM EDT for Fayette County, Raleigh County, West Virginia. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2022, 6:47 PM EDT (22:47 UTC)
Expired
Jul 12, 2022, 9:45 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, WV, Raleigh County, WV

The radar

The Charleston,WV radar (KRLX), 85 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:02 PM EDTFLOOD1 Ese Beckley, WVMULTIPLE REPORTS OF HIGH WATER ON KLAUS STREET AND HARTLEY AVENUE.
Jul 12, 7:02 PM EDTFLOOD1 Se Beckley, WVAPARTMENT FLOODING.
Jul 12, 7:02 PM EDTFLASH FLOOD1 Ese Beckley, WVCORRECTS PREVIOUS FLOOD REPORT FROM 1 ESE BECKLEY. MULTIPLE REPORTS OF HIGH WATER ON KLAUS STREET AND HARTLEY AVENUE.
Jul 12, 7:02 PM EDTFLASH FLOOD1 Ese Beckley, WVLOCAL LAW ENFORCEMENT HAS RECEIVED MULTIPLE REPORTS OF HIGH WATER ON KLAUS STREET AND HARTLEY AVENUE.
Jul 12, 7:02 PM EDTFLASH FLOOD1 Se Beckley, WVAPARTMENT FLOODING ON S VANCE DR.
Jul 12, 7:02 PM EDTFLASH FLOOD1 Se Beckley, WVLOCAL LAW ENFORCEMENT REPORTED APARTMENT FLOODING ON S VANCE DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-447 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

505 
WGUS51 KRLX 122247
FFWRLX
WVC019-081-130145-
/O.NEW.KRLX.FF.W.0039.220712T2247Z-220713T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
647 PM EDT Tue Jul 12 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  South Central Fayette County in southeastern West Virginia...
  East Central Raleigh County in southeastern West Virginia...

* Until 945 PM EDT.

* At 647 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Beckley, Mabscott, Sophia, Daniels, Stanaford, Beaver, Shady 
  Spring, Piney View, Macarthur, Prosperity, Dry Creek, Crab 
  Orchard, Coal City and Lester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3787 8102 3785 8094 3783 8092 3782 8094
      3781 8093 3779 8092 3778 8090 3777 8089
      3776 8090 3775 8092 3774 8092 3774 8091
      3769 8119 3771 8130 3776 8132 3782 8126

FLASH FLOOD...RADAR INDICATED

$$

Kredensor
2 follow-up statements
850 
WGUS71 KRLX 130024
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
824 PM EDT Tue Jul 12 2022

WVC019-081-130145-
/O.CON.KRLX.FF.W.0039.000000T0000Z-220713T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette WV-Raleigh WV-
824 PM EDT Tue Jul 12 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS 
EVENING FOR SOUTH CENTRAL FAYETTE AND EAST CENTRAL RALEIGH 
COUNTIES...

At 824 PM EDT, Local law enforcement reported flooding in spots 
across the warned area. Between 1 and 2 inches of rain have fallen. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Beckley, Mabscott, Sophia, Daniels, Stanaford, Beaver, Shady 
  Spring, Piney View, Macarthur, Prosperity, Dry Creek, Crab 
  Orchard, Coal City and Lester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3787 8102 3785 8094 3783 8092 3782 8094
      3781 8093 3779 8092 3778 8090 3777 8089
      3776 8090 3775 8092 3774 8092 3774 8091
      3769 8119 3771 8130 3776 8132 3782 8126

FLASH FLOOD...OBSERVED

$$

Kredensor
155 
WGUS71 KRLX 130137
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
937 PM EDT Tue Jul 12 2022

WVC019-081-130147-
/O.EXP.KRLX.FF.W.0039.000000T0000Z-220713T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette WV-Raleigh WV-
937 PM EDT Tue Jul 12 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT THIS EVENING FOR 
SOUTH CENTRAL FAYETTE AND EAST CENTRAL RALEIGH COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3787 8102 3785 8094 3783 8092 3782 8094
      3781 8093 3779 8092 3778 8090 3777 8089
      3776 8090 3775 8092 3774 8092 3769 8119
      3771 8130 3776 8132 3782 8126

$$

Kredensor

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 2:25 PM EDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 12, 2:25 PM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
225 PM EDT Tue Jul 12 2022

.SYNOPSIS...
A cold front brings showers/storms through this evening. High
pressure yields drier conditions Wednesday through Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 225 PM Tuesday...

Cold front will continue to work southeastward across our region
into the evening with scattered to numerous showers and
thunderstorms continuing to develop in advance the front. Storms
have so far favored our northern counties where better shear
exists with the cells on the more southern end of the
developing line remaining weak. Models soundings show a capping
inversion aloft that is shown to weaken through time, so storms
should intensify as they continue to work eastward deeper into
our CWA, coincident with peak heating. Despite less shear over
our southern CWA, DCAPE suggests severe wind potential. Due to
these factors, Severe Thunderstorm Watch has been issued for
most of our WV counties through 10 pm this evening.

The front hangs up a tad over our far southern counties into
the evening and a few showers may linger down there throughout
the night. Otherwise, fog and low clouds will develop overnight
into Wednesday morning with patchy dense fog likely.

High pressure wedges into the region on Wednesday with the now
stalled front residing just to our south necessitating a small
PoP over our far southern counties. An upper level trough will
also be swinging across the Great Lakes and upper Ohio Valley
late in the day and this my fuel a rogue shower or storm across
our far northwest counties during the afternoon. Otherwise, it
will be a pleasant day with comfortable humidity.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 1215 PM Tuesday...

In the wake of the cold front from Tuesday night, showers will
remain a possibility to our south for the rest of Wednesday
along VA and southeast WV due to parallel flow along the
boundary. This is courtesy of an upper level long wave trough
keeping the feature relatively quasi-stationary along that
region. This upper level feature will also promote slight
chances of rain where the region of greatest divergence aloft
and rising motion will exist across northwestern Ohio Valley
through Wednesday. The upper level trough hangs around for
Thursday, but models keep us dry due to surface high pressure
moving in although we cannot rule out the possibility of an
isolated shower or two somewhere across the area, especially
during peak heating hours as well as lifting potential from the
upper trough.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 1215 PM Tuesday...

The aforementioned upper level trough stays around for Friday,
but models hint at the area remaining dry with surface high
pressure continuing to maintain itself over the area. By
Saturday, lower heights and a few disturbances push into the
area and will start to spread chances for showers and storms
over the weekend, mainly staring on Sunday. This will ensure an
active weather pattern going into the new work week as another
long wave trough parks across the region reinforcing unsettled
weather.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 140 PM Tuesday...

Line of thunderstorms should continue to congeal along and to
the east of the Ohio River and then move to the southeast
across most terminals this afternoon into the evening.
Thunderstorms will contain brief IFR conditions, heavy
downpours, gusty winds and perhaps some small hail.

Fog and/or stratus will develop overnight with IFR or lower
conditions likely for most locations late tonight into early
Wednesday morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Onset timing of rain and storms may vary.
Timing and coverage of fog/stratus overnight may also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
IFR possible in fog Thursday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ABE/JZ
NEAR TERM...ABE
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...ABE
Hazardous weather outlook, Jul 12, 4:52 AM EDT, 13 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
452 AM EDT Tue Jul 12 2022

KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>011-013>020-
024>034-039-040-515>526-130900-
Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
452 AM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Thunderstorms are expected to develop along a front moving across
from the north, peaking during the afternoon and evening. Storms may
potentially become severe with gusty winds the main threat. Stronger
cells may also produce locally heavy rainfall that could cause water
issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-130900-
Perry-Morgan-
452 AM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 6:20 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
620 PM EDT Tue Jul 12 2022

WVZ516-518-122245-
Southeast Raleigh WV-Southeast Fayette WV-
620 PM EDT Tue Jul 12 2022

...A strong thunderstorm will impact portions of northeastern Raleigh
and southeastern Fayette Counties through 645 PM EDT...

At 619 PM EDT, Doppler radar was tracking a strong thunderstorm near
Stanaford, or near Beckley, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beckley, Shady Spring, Beaver, Daniels, Piney View, Stanaford and
Meadow Bridge.

This includes the following highways...
 West Virginia Turnpike between mile markers 35 and 36.
 Interstate 64 in West Virginia between mile markers 123 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern West Virginia.

&&

LAT...LON 3784 8117 3788 8113 3795 8081 3787 8076
      3787 8081 3782 8094 3777 8089 3776 8089
      3774 8092 3772 8089 3769 8088 3769 8090
      3772 8095 3771 8098 3770 8097 3769 8099
      3769 8115
TIME...MOT...LOC 2219Z 261DEG 19KT 3780 8108

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Kredensor
Local storm report, Jul 12, 6:24 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 SE STANAFORD          37.78N 81.12W
07/12/2022  E0.25 INCH       RALEIGH            WV   TRAINED SPOTTER

&&
Special weather statement, Jul 12, 6:26 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
626 PM EDT Tue Jul 12 2022

WVZ013>015-026-122300-
Boone WV-Kanawha WV-Lincoln WV-Putnam WV-
626 PM EDT Tue Jul 12 2022

...A strong thunderstorm will impact portions of west central
Kanawha, southern Putnam, northeastern Lincoln and north central
Boone Counties through 700 PM EDT...

At 625 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hurricane, or 8 miles northeast of Hamlin, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Hurricane, Poca, Cross Lanes, Alum Creek, Institute, Tornado, Teays
Valley, Culloden and Sod.

This includes the following highways...
 Interstate 79 between mile markers 1 and 3.
 Interstate 77 in West Virginia between mile markers 99 and 107.
 Interstate 64 in West Virginia between mile markers 32 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building until the storms pass.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and western West Virginia.

&&

LAT...LON 3831 8213 3836 8211 3837 8210 3837 8208
      3838 8207 3838 8205 3848 8205 3843 8157
      3817 8165
TIME...MOT...LOC 2225Z 283DEG 27KT 3838 8202

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Kredensor
Local storm report, Jul 12, 6:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     2 NNE CHAPMANVILLE      37.99N 82.01W
07/12/2022                   LOGAN              WV   911 CALL CENTER

            TREE AND POWER LINES DOWN ON PERRY BRANCH RD
            IN CHAPMANVILLE.

&&
Local storm report, Jul 12, 6:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             6 SSW SHADY SPRING      37.62N 81.12W
07/12/2022  E0.25 INCH       RALEIGH            WV   TRAINED SPOTTER

&&
Local storm report, Jul 12, 6:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 NW TWIN FALLS STATE P 37.69N 81.49W
07/12/2022                   WYOMING            WV   911 CALL CENTER

            TREE DOWN ON POPLAR GAP RD. TIME ESTIMATED
            BY RADAR.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 12:30 PM EDTSpecial Weather StatementRLXPleasants30 min
Jul 12, 12:59 PM EDTSpecial Weather StatementRLXTyler31 min
Jul 12, 1:33 PM EDTSpecial Weather StatementRLXDoddridge27 min
Jul 12, 1:57 PM EDTSpecial Weather StatementRLXHarrison, Taylor33 min
Jul 12, 2:02 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor28 min
Jul 12, 2:28 PM EDTSevere Thunderstorm WarningRLXBarbour, Taylor32 min
Jul 12, 2:33 PM EDTSpecial Weather StatementRLXCabell27 min
Jul 12, 2:46 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam29 min
Jul 12, 3:16 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Kanawha, Mason, Putnam29 min
Jul 12, 3:31 PM EDTSpecial Weather StatementRLXWayne29 min
Jul 12, 3:46 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam, Roane29 min
Jul 12, 3:49 PM EDTSpecial Weather StatementRLXPleasants, Ritchie, Wood26 min
Jul 12, 3:59 PM EDTFlash Flood WarningRLXCabell, Mason, Putnam3 hr
Jul 12, 4:10 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Kanawha, Lincoln, Putnam35 min
Jul 12, 4:19 PM EDTSpecial Weather StatementRLXWirt26 min
Jul 12, 4:24 PM EDTFlash Flood WarningRLXKanawha, Lincoln, Putnam3 hr
Jul 12, 4:37 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Nicholas23 min
Jul 12, 4:56 PM EDTSpecial Weather StatementRLXLogan, Mingo34 min
Jul 12, 5:03 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Nicholas, Raleigh27 min
Jul 12, 5:26 PM EDTSpecial Weather StatementRLXPocahontas34 min
Jul 12, 5:31 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming29 min
Jul 12, 5:35 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Raleigh25 min
Jul 12, 5:59 PM EDTSevere Thunderstorm WarningRLXBoone, Raleigh, Wyoming31 min
Jul 12, 6:20 PM EDTSpecial Weather StatementRLXSummers25 min
Jul 12, 6:26 PM EDTSpecial Weather StatementRLXPutnam34 min
Jul 12, 7:09 PM EDTSpecial Weather StatementRLXMcDowell36 min
Jul 12, 7:48 PM EDTSpecial Weather StatementRLXMcDowell42 min

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.